MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH OPAL IMPLANT HOLDER PISTOL GRIP; MISC ORTHO SURGICAL INSTR

OBERDORF SYNTHES PRODUKTIONS GMBH OPAL IMPLANT HOLDER PISTOL GRIP; MISC ORTHO SURGICAL INSTR
Catalog Number 03.803.002
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: visual inspection: the opal impl-holder w/pistol grip (part # 03.803.002 / lot # h550263) was received at us cq.The device appeared to be in good shape.There was no evidence of a physical device breakage.The overall complaint was not confirmed as there was no defect identified with the device.Device failure/defect identified? no; no defect was identified during investigation.Conclusion: the overall complaint was not confirmed for the received opal impl-holder w/pistol grip.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the investigation.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history: part # 03.803.002, synthes lot # h550263, supplier lot # h550263, release to warehouse date: 09 may 2018, supplier: avalign technologies-nemcomed.No ncr's were generated during production.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported an unknown procedure performed on (b)(6) 2020.It was preoperatively found that only one gripper was attached to the pistol grip.It was not used during the procedure.This is report 1 of 1 (b)(4).

Brand Name
OPAL IMPLANT HOLDER PISTOL GRIP
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9876831
Report Number8030965-2020-02264
Device Sequence Number2952243
Product Code LXH
UDI-Device Identifier07611819940604
UDI-Public(01)07611819940604
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.803.002
Device Lot NumberH550263
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2020
Initial Report FDA Received Date03/25/2020
Patient Sequence Number1